# SDR 2007UALA02152

- Difficulty date: June 20, 2007
- Submitted: June 22, 2007
- Operation: Air carrier
- Aircraft: N590UA
- Make and model: Boeing 757222
- Aircraft serial: 28708
- Aircraft time: 37,802 hours, 10,459 cycles
- Engine: Pwa PW2037
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Bottle
- Condition: Reads Low
- Location: Row 16abc
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OXYGEN BOTTLE AT ROW 16ABC LOW PRESSURE 1000 PSI.    [08-07-07]   REPLACED BOTTLE.
